Posted by Sierra on August 8, 2001, at 9:18:05
In reply to Re: Lamictal and Headaches?, posted by anita on August 7, 2001, at 21:54:09
I haven't had the headaches, but I have been very tired in the morning. What time of day do you take the medication? Also, are you taking this with anything else? I am currently on 450 mg of effexor and my doctor is introducing lamictal with the hope of weaning me off the effexor. If you are taking only lamictal do you find it working for you? At what dose? I just started 75mg on a schedule similar to yours.
> My only side effect from Lamictal was headaches, and at least for me they took a while, maybe a month, to go away. They weren't bad, just annoying. I think it's one of the most common side effects. Try ibuprofen -- that helped me.
> > I started Lamictal about two weeks ago - 25 mg every other day, then 25 mg every day, and now 50 mg every day for a week, then 75 mg, etc.
> > I haven't noticed any side effects except for a headache everyday. Some days it subsides after the mornings, others I have to take something to get rid of it.
> > Has anyone else experienced this and does it go away?
> > Thanks!
> > - K.